# SDR UPS07M49647

- Difficulty date: March 2, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 48,417 hours, 4,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO STA 1967 LONGERON R40 FOUND WITH CORROSION AS MARKED.  AFT CARGO LONGERON R40 STA 1958-1980 DAMAGED AREA CUT & REMOVED.  HFEC INSP CARRIED OUT & NO CRACK EVIDENT.  LONGERON & SPLICE FAB.  FPI CARRIED ON FAB LONGERON & SPLICE, FOUND NO CRACK.  LONGERON & SPLICE FASTENER HOLE PICK UP.  NEW LONGERON & SP SPLICE REPROTECTED.  NEW LONGERON, SPLICE, FRAME & SHEAR CLIP INSTALLED PER SRM 53-10-00 FIG 1&2 VOL I REV 38 & SRM 51-31-01 VOL II REV 38.
